# SDR DXTA2024012210680

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500189
- Aircraft time: 7,584 hours, 6,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 0054400029695
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT WHILE THE EMER LT SWITCH WAS IN THE ARM POSITION THE EMERGENCY LIGHT CAME ON IN THE CABIN AND THEN STARTED TO RAPIDLY FLASH FOR THE REMAINDER OF FLIGHT. //SIGNOFF// PERFORMED A OPS CHECK OF EMERGENCY LIGHT. OPS CHECK FAIL. GAINED ACCESS TO THE FORWARD EMER BATTERY AND ALT EMER BATTERY REMOVED AND REPLACED FWD AND AFT EMER BATTERIES IAW PHENOM 300 AMM 33-52-01 PERFORMED A SATISFACTORY OPS CHECK OF EMERGENCU LIGHT IAW PHENOM 300 AMM 33-52-01 NO DISCREPANCY NOTED AT THIS TIME RESTORED AIRCRAFT TO ORIGINAL CONFIGURATION.
